# SDR DALA2015082105117

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 1340 STR 25R FOUND DENTED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07.  TRIMED DAMAGE OUT OF FRAME INBD FLANGE AFT CARGO FRAME IAW SRM 53-00-07, REPAIR 5, FIG 201.  FABRICATED  AND INSTALLED PERMANENT REPAIR IAW SRM 53-00-07, R5, FIG 201.
